# SDR ASAA2022040837940

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,322 hours, 14,074 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 32145526
- Part serial: 4701
- Condition: Leaking
- Location: #2 Engine
- Part time: 77,324 hours, 31,891 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR711826 FOR #2 ENGINE EGT EXCEEDANCE TROUBLESHOOTING AND CHECKING FOR ENGINE BLEED AIR DISTRIBUTION SYSTEM LEAKS PER B737-800 FIM 71-06 TASK 805, FOUND PRSOV LEAKING FROM MANUAL OPEN/CLOSE SELECTOR.  GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE PRSOV IAW B737-800 AMM 36-11-04, PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST AND POWER ASSURANCE TEST IAW AMM 36-11-00-801 & 71-00-00-700-813, ALL OPS CHECKS PASSED, NO LEAKS FOUND.
